Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On continuity of fixed points of collectively condensing maps


Author: Martin Fan Cheng
Journal: Proc. Amer. Math. Soc. 63 (1977), 74-76
MSC: Primary 47H10; Secondary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1977-0435943-3
MathSciNet review: 0435943
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove, in two parts, the following claim. Let X be a Banach space and $ \Lambda $ an arbitrary topological space. Suppose that $ T:\Lambda \times X \to X$ is collectively condensing; then the fixed point set $ S(\lambda ,y)$ has closed graph if and only if T is continuous in both $ \lambda $ and y.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 54H25

Retrieve articles in all journals with MSC: 47H10, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0435943-3
Keywords: Collective condensing, closed graph, upper-semicontinuity
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society